Alert archive / California / Winter Storm Warnings in 2014

Winter Storm Warning 2, NWS San Diego, CA

December 12, 2014San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Dec 12, 2014, 7:48 AM PST for San Bernardino County, California. It was in force for 14 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 12, 2014, 7:48 AM PST (15:48 UTC)
Expired
Dec 12, 2014, 10:00 PM PST
In force
14 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 12, 12:30 PM PSTSNOW 82 Sse Big Bear Lake, CAAS OF 12:30 PM, 4-6 INCHES OF SNOW AROUND THE CITY OF BIG BEAR, AND 8 INCHES OF SNOW AROUND 7,000 FT IN BIG BEAR.
Dec 12, 4:00 PM PSTHEAVY SNOW 6.53 Wnw Big Bear Lake, CA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 3.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2014-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2014-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1797 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WWUS46 KSGX 121548
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
748 AM PST FRI DEC 12 2014

...HEAVY SNOW TODAY IN THE SAN BERNARDINO COUNTY MOUNTAINS...

.AN AREA OF HEAVY SNOW IS MOVING INTO THE SAN BERNARDINO MOUNTAINS
THIS MORNING. THE STEADY PRECIPITATION WILL TAPER OFF THIS EVENING
WITH SNOW SHOWERS CONTINUING INTO THE NIGHT. HEAVY SNOWFALL OF 8
INCHES OR MORE IS NOW LIKELY ABOVE 6000 FEET THROUGH THIS EVENING.
STRONG SOUTH TO SOUTHWEST WINDS WILL DECREASE THROUGH THE
AFTERNOON AND EVENING.

CAZ055-130000-
/O.UPG.KSGX.WW.Y.0007.000000T0000Z-141213T1400Z/
/O.NEW.KSGX.WS.W.0002.141212T1548Z-141213T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD
748 AM PST FRI DEC 12 2014

...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 10 PM PST
THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...4 TO 8 INCHES BETWEEN 6000 AND 7000 FEET...
  AND 8 TO 15 INCHES ABOVE 7000 FEET.  

* TIMING...THROUGH THIS EVENING.

* LOCATIONS INCLUDE: BALDWIN LAKE...BIG BEAR CITY...BIG BEAR
  LAKE...FAWNSKIN...RUNNING SPRINGS...WRIGHTWOOD

* WINDS...STRONG SOUTH WINDS 25 TO 35 MPH WITH HIGHER GUSTS THIS
  MORNING...BECOMING SOUTHWEST TO WEST 10 TO 20 MPH WITH SOME
  HIGHER GUSTS THIS AFTERNOON.

* VISIBILITY...LOCALLY LESS THAN ONE-QUARTER MILE IN HEAVY SNOW...
  BLOWING SNOW AND FOG.

* IMPACTS...TRAVEL WILL BE HAZARDOUS AT HIGHER ELEVATIONS OF THE
  MOUNTAINS DUE TO SNOW ON ROADWAYS AND POOR VISIBILITY FROM SNOW
  AND FOG. CHAINS MAY BE REQUIRED IN SOME AREAS.

* OUTLOOK...SNOW SHOWERS WILL END LATE TONIGHT


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

JAD
2 follow-up statements
489 
WWUS46 KSGX 122146
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
146 PM PST FRI DEC 12 2014

...SNOW CONTINUING THIS EVENING IN THE SAN BERNARDINO COUNTY
MOUNTAINS...

.MODERATE TO LOCALLY HEAVY SNOW SHOWERS WILL CONTINUE TO MOVE OVER
THE SAN BERNARDINO MOUNTAINS WITH ACCUMULATING SNOW EXPECTED ABOVE
5500 FEET. GREATEST AMOUNTS WILL OCCUR ABOVE 6500 FEET WHERE
SEVERAL MORE INCHES ARE POSSIBLE. THE SHOWERS ARE EXPECTED TO
TAPER OFF BY MIDNIGHT.

CAZ055-130600-
/O.CON.KSGX.WS.W.0002.000000T0000Z-141213T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD
146 PM PST FRI DEC 12 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

* ADDITIONAL SNOW ACCUMULATIONS...2 TO 4 INCHES BETWEEN 6000 AND
  7000 FEET...AND 4 TO 8 INCHES ABOVE 7000 FEET.

* TIMING...THROUGH LATE THIS EVENING.

* LOCATIONS INCLUDE: ANGELUS OAKS...BALDWIN LAKE...BARTON FLATS...
  BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST FALLS...
  RUNNING SPRINGS...WRIGHTWOOD

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH HIGHER GUSTS. 

* VISIBILITY...LOCALLY LESS THAN ONE-QUARTER MILE IN HEAVY
  SNOW...BLOWING SNOW AND FOG.

* IMPACTS...TRAVEL WILL BE HAZARDOUS AT HIGHER ELEVATIONS OF THE
  MOUNTAINS DUE TO SNOW ON ROADWAYS AND POOR VISIBILITY FROM SNOW
  AND FOG. CHAINS ARE BE REQUIRED IN SOME AREAS.

* AT NOON...THE BIG BEAR VALLEY REPORTS 4-6 INCHES OF NEW SNOW
  WITH 8 INCHES AT HIGHER RESORTS ABOVE 7000 FEET.

* OUTLOOK...SNOW SHOWERS WILL END LATE TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

10
881 
WWUS46 KSGX 130552
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
952 PM PST FRI DEC 12 2014

...WINTER STORM WARNING EXPIRES...BUT SCATTERED SNOW SHOWERS TO
CONTINUE IN THE SAN BERNARDINO COUNTY MOUNTAINS A FEW MORE HOURS...

.SCATTERED SHOWERS WILL CONTINUE...MAINLY SOUTH OF BIG BEAR
LAKE...BUT MOSTLY DISSIPATE AFTER MIDNIGHT. ADDITIONAL SNOWFALL
WILL MOSTLY BE AROUND ONE INCH. STORM TOTAL SNOWFALL WAS MOSTLY 4
TO 8 INCHES AT THE 7000 FOOT LEVEL...WITH LOCAL HIGHER AMOUNTS ON
HIGHEST PEAKS.

CAZ055-130700-
/O.EXP.KSGX.WS.W.0002.000000T0000Z-141213T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD
952 PM PST FRI DEC 12 2014

...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

THE LINGERING SCATTERED SNOW SHOWERS WILL MOSTLY DISSIPATE AFTER
MIDNIGHT.

$$

MAXWELL

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 12, 3:00 AM PST, 4 hours 48 minutes earlier.

Area forecast discussion, Dec 12, 3:00 AM PST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
300 AM PST FRI DEC 12 2014

.SYNOPSIS...
A STRONG STORM SYSTEM WILL BRING GUSTY WINDS AND RAIN TODAY WITH A
PERIOD OF HEAVY RAIN LIKELY THIS MORNING. SCATTERED SHOWERS
WILL CONTINUE TONIGHT BEFORE ENDING EARLY SATURDAY.
SEVERAL INCHES OF SNOW WILL ACCUMULATE IN THE HIGHER ELEVATIONS OF
THE SAN BERNARDINO COUNTY MOUNTAINS. DRY WITH SEASONAL WEATHER LATE
SATURDAY THROUGH MONDAY. A SERIES OF TROUGHS WILL BRING PERIODS OF
RAIN MONDAY NIGHT INTO WEDNESDAY...POSSIBLY INTO THURSDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A NARROW BAND OF HEAVY PRECIPITATION WAS MOVING THROUGH EASTERN
VENTURA COUNTY AS OF 230 AM. RAINFALL RATES WITHIN THIS BAND WERE
GENERALLY BETWEEN ONE-HALF TO ONE INCH PER HOUR A MUCH LARGER SWATH
OF MODERATE TO HEAVY RAIN IS MOVING THROUGH SANTA BARBARA COUNTY.
FURTHER EAST OVER OUR FORECAST AREA...SCATTERED LIGHT SHOWERS HAVE
DEVELOPED IN THE RELATIVELY WARM SOUTHERLY FLOW AHEAD OF THE COLD
FRONT. MOSTLY TRACE AMOUNTS TO A COUPLE HUNDREDTHS OF AN INCH HAVE
BEEN REPORTED WITH THESE SHOWERS ALONG THE COAST AND THE SOUTH
SLOPES OF THE SAN BERNARDINO MOUNTAINS.

NO MAJOR CHANGES TO THE FORECAST THIS MORNING AS THINGS APPEAR TO BE
ON TRACK. GUSTY SOUTH WINDS HAVE DEVELOPED AHEAD OF THE FRONT AND
SHOULD CONTINUE TO STRENGTHEN AS THE FRONT APPROACHES. THE STRONG
SOUTHERLY LOW-LEVEL JET...VEERING WIND PROFILE...AND MODEST SURFACE
BASED CAPE WILL ARE FAVORABLE FOR THUNDERSTORMS THIS
MORNING...MAINLY OVER THE COASTAL WATERS AND ADJACENT COASTAL AREAS.
WATERSPOUTS AND/OR WEAK TORNADOES ARE NOT OUT OF THE QUESTION. THIS
THREAT SHOULD QUICKLY END BY ABOUT 10 AM AS LOW-LEVEL WINDS BECOME
WESTERLY.

FOR THE STORM TODAY...

WIND: STRONG SOUTH-SOUTHEAST WINDS AHEAD OF THE COLD FRONT WILL
CONTINUE THROUGH ABOUT 10 AM FRIDAY. A PERIOD OF SUSTAINED WINDS OF
20-30 MPH WITH GUSTS OF 40-45 MPH IS LIKELY DURING THIS TIME. WINDS
WILL BECOME WESTERLY AND WEAKEN SUBSTANTIALLY WITH THE PASSAGE OF
THE COLD FRONT LATER THIS MORNING.

RAINFALL: ISOLATED LIGHT SHOWERS EARLY THIS MORNING WILL BE FOLLOWED
BY WIDESPREAD MODERATE TO LOCALLY HEAVY RAIN BETWEEN ABOUT 4 AM AND
10 AM. STRATIFORM PRECIPITATION WILL TURN TO SHOWERS THIS AFTERNOON
AND GRADUALLY TAPER OFF TONIGHT INTO SATURDAY MORNING. COLD AIR
ALOFT WILL MOVE OVER THE REGION THIS EVENING...INCREASING
INSTABILITY AND ENHANCING THE THREAT OF THUNDERSTORMS. WHILE SHOWERS
THIS EVENING SHOULD BE LIGHT FOR THE MOST PART...ISOLATED MODERATE
TO HEAVY SHOWERS AND SMALL HAIL ARE POSSIBLE SHOULD ANY
THUNDERSTORMS DEVELOP. OTHERWISE THE HIGHEST RAINFALL AMOUNTS ARE
EXPECTED ALONG THE SOUTH SLOPES OF THE SAN BERNARDINO MOUNTAINS
WHERE STRONG SOUTH WINDS ENHANCE OROGRAPHIC PRECIPITATION.

STORM TOTAL RAINFALL AMOUNTS WILL BE AROUND 1-1.50 INCHES IN THE
ORANGE COUNTY COASTAL AREAS AND INLAND EMPIRE...0.75-1.25 INCHES IN
THE SAN DIEGO COUNTY COASTS AND VALLEYS...1.5-2.00 INCHES IN THE
MOUNTAINS...AND 0.25-0.50 INCHES IN THE DESERTS. LOCAL AMOUNTS OF
3-4 INCHES ARE POSSIBLE ON THE SOUTH SLOPES OF THE SAN BERNARDINO
MOUNTAINS.

SNOWFALL: SNOW LEVELS WILL FALL FROM 8000 FEET THIS MORNING TO
5500-6500 FEET THIS AFTERNOON...THEN 5000-5500 FEET FRIDAY NIGHT.
2-5 INCHES OF SNOW IS POSSIBLE OVER THE SAN BERNARDINO
MOUNTAINS...WITH LOCALLY HIGHER AMOUNTS ON HIGHEST PEAKS. 1-2 INCHES
ARE POSSIBLE ON THE HIGHER PEAKS OF THE SAN JACINTO MOUNTAINS...AND
ONLY TRACE AMOUNTS ABOVE 5500 FT IN SAN DIEGO COUNTY.

WEAK RIDGING WILL BRING DRY...MILD WEATHER SUNDAY INTO MONDAY.
ANOTHER TROUGH DIGS ALONG THE WEST COAST BY MONDAY...AND SEVERAL
SHORT WAVES MOVING INTO SOUTHERN CA WILL BRING PERIODS OF
PRECIPITATION LATE MONDAY INTO AT LEAST WEDNESDAY. THE TIMING AND
TRACK OF THE MAIN UPPER LOW AND LONG-WAVE TROUGH AXIS IS ALL OVER
THE PLACE...SO CONFIDENCE LOWERS RAPIDLY TOWARDS THE END OF THE
FORECAST PERIOD. SHOWERS COULD CONTINUE INTO THU...OR WE COULD BE
WARMER AND DRY UNDER OFFSHORE FLOW.

&&

.AVIATION...
121000Z...LOW CLOUDS WITH BASES 2500-3500 FT MSL AND TOPS NEAR 4500
FT MSL...WILL CONTINUE WEST OF THE MOUNTAINS EARLY THIS MORNING.
REDUCED VIS AND LOWER CIGS ARE LIKELY BETWEEN 1500 UTC AND 2100 UTC
DURING RAIN SHOWERS. SCT TSTMS WILL ALSO BE POSSIBLE DURING THIS
PERIOD. VARIABLE CIGS WILL CONTINUE THROUGH TONIGHT.

SOUTH WINDS GUSTING TO NEAR 35 KTS WILL LIKELY IMPACT AIRPORTS WEST
OF THE MTNS BETWEEN 1200 UTC AND 1800 UTC...WHILE PORTIONS OF THE
MOUNTAINS AND DESERTS COULD EXPERIENCE GUSTS NEAR 50 KTS. WINDS WILL
SLOWLY DIMINISH THROUGH THE DAY...BECOMING WESTERLY IN THE
AFTERNOON AFTER THE FRONT PASSES.

&&

.MARINE...
200 AM...SEAS WILL CONTINUE TO RISE THROUGH SATURDAY AS A SERIES OF
ELEVATED WEST-NORTHWEST SWELLS ENTER THE REGION. AS THE LARGEST
SWELLS ENTER THE COASTAL WATERS THIS MORNING...COMBINED SEAS OF 10
TO 13 FEET WILL BE POSSIBLE THROUGH SATURDAY...MAINLY OVER THE OUTER
COASTAL WATERS. SOUTH WINDS GUSTING NEAR 35 KT ARE EXPECTED AHEAD OF
THE COLD FRONT THIS MORNING...WITH WEST WINDS GUSTING TO NEAR 20 KT
BEHIND THE FRONT EARLY THIS AFTERNOON AND EVENING. CONDITIONS WILL
LIKELY BE HAZARDOUS TO SMALL CRAFT DURING THIS TIME. WINDS WILL
CONTINUE TO WEAKEN ON SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT THROUGH SATURDAY MORNING FOR THE SEAS AND WIND.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING AS THE COLD
FRONT MOVES ACROSS THE COASTAL WATERS. CLOUD-TO-WATER
LIGHTNING...SMALL HAIL...HEAVY RAIN...GUSTY AND ERRATIC WINDS...AND
WATERSPOUTS WILL BE POSSIBLE NEAR THUNDERSTORMS. A MARINE WEATHER
STATEMENT HAS BEEN ISSUED FOR THE COASTAL WATERS FOR TODAY AND
TONIGHT.

&&

.BEACHES...
200 AM...SURF WILL CONTINUE TO INCREASE ALONG SAN DIEGO AND ORANGE
COUNTY BEACHES THIS MORNING...BECOMING 7 TO 10 FEET WITH LOCAL SETS
TO 14 FEET. STRONG RIP CURRENTS ARE EXPECTED THROUGH THE
WEEKEND...WITH BEACH EROSION POSSIBLE TODAY AND SATURDAY. SWELL AND
SURF WILL BEGIN TO SUBSIDE EARLY NEXT WEEK.

&&

.SKYWARN...
SKYWARN ACTIVATION MAY BE REQUESTED EARLY THIS MORNING. WEATHER
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL
     AREAS...SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR THE BEACHES IN
     THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
     AREAS.

     HIGH SURF ADVISORY FROM 4 AM FRIDAY TO 10 PM PST SATURDAY FOR
     THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
     AREAS.

     WINTER WEATHER ADVISORY FROM 6 AM FRIDAY TO 6 AM PST SATURDAY
     FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     HIGH WIND WARNING UNTIL 10 AM FRIDAY FOR THE APPLE AND LUCERNE
     VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.

     FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
     FOR THE SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

PZ...SMALL CRAFT ADVISORY UNTIL 10 AM PST SATURDAY FOR THE COASTAL
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
     30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...22
AVIATION/MARINE/BEACHES...PG

In the hours before

Local storm report, Dec 12, 6:57 AM PST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
657 AM PST FRI DEC 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     NON-TSTM WND GST 3 SW SAN JUAN CAPISTRANO33.46N 117.68W
12/12/2014  M47 MPH          ORANGE             CA   MESONET

            MESONET STATION DANA POINT BEACH /XDOH/
            WEATHERFLOW

&&

AOT
Local storm report, Dec 12, 7:08 AM PST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
708 AM PST FRI DEC 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            1 N OCEANSIDE           33.20N 117.38W
12/12/2014                   SAN DIEGO          CA   OFFICIAL NWS OBS

            AROUND AN INCH OF STANDING WATER ON
            INTERSTATE 5 STRETCHING FROM CAMP PENDLETON,
            SOUTH TO HIGHWAY 78.

&&

JJT
Local storm report, Dec 12, 7:09 AM PST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
709 AM PST FRI DEC 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     HEAVY RAIN       2 ENE PLACENTIA         33.89N 117.82W
12/12/2014  M1.06 INCH       ORANGE             CA   MESONET

            MESONET STATION YORBA LINDA /DW6637/ HEAVY
            RAIN DURATION 3 HOURS.

&&

AOT
Local storm report, Dec 12, 7:10 AM PST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
710 AM PST FRI DEC 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     HEAVY RAIN       2 WNW BREA              33.94N 117.89W
12/12/2014  M0.90 INCH       ORANGE             CA   MESONET

            MESONET STATION BREA /AU958/ HEAVY RAIN
            DURATION 3 HOURS.

&&

AOT
Local storm report, Dec 12, 7:19 AM PST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
719 AM PST FRI DEC 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLOOD            3 ESE OCEANSIDE         33.18N 117.33W
12/12/2014                   SAN DIEGO          CA   BROADCAST MEDIA

            URBAN FLOODING REPORTED ALONG HIGHWAY 78 AND
            EL CAMINO REAL PER KOGO

&&

AOT
Local storm report, Dec 12, 7:45 AM PST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
745 AM PST FRI DEC 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     FLOOD            1 NNW NATIONAL CITY     32.68N 117.11W
12/12/2014                   SAN DIEGO          CA   BROADCAST MEDIA

            RAMP FLOODED ONTO I-5 PER KOGO

&&

AOT

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 4:12 AM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego9 hr
Dec 12, 4:24 AM PSTSpecial Marine WarningSGX81 min
Dec 12, 4:41 AM PSTFlash Flood WarningSGXOrange9 hr
Dec 12, 5:40 AM PSTSpecial Marine WarningSGX65 min
Dec 12, 5:56 AM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego5 hr
Dec 12, 6:44 AM PSTAreal Flood AdvisorySGXSan Diego5 hr
Dec 12, 10:44 AM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego3 hr
Dec 12, 11:47 AM PSTAreal Flood AdvisorySGXSan Diego3 hr
Dec 12, 12:59 PM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino, San Diego2 hr
Dec 12, 2:41 PM PSTAreal Flood AdvisorySGXRiverside, San Bernardino2 hr

Nearby

Winter Storm Warnings in California, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.